Trying to get to orgasm is getting more and more difficult thanks to my psychiatrist increasing my Clozaril at each session. He says that soon that we will be decreasing the Xanax so I'm hoping that maybe it might compensate for that so I may not have this problem.But in the meantime, what can I do (that's safe), so that I can masturbate and have orgasms and still remain on my prescribed regimen for my diagnosis of schizoaffective disorder - bipolar subtype and seizure disorder.Here's my daily medication totals:Lithium 900mg + Xanax 4mg + Topamax 150mg + Clozaril 175mg + Colace 200mg + Centrum + Vitamin C + Fish OilThanks,Andy.
Trying to reach orgasm is getting more difficult
Clozapine (the drug in Clozaril) is, despite its side-effects, probably the best and most effective anti-psychotic on the market, so you may have to put up with it. I hadn't heard of any sexual side-effects, but interestingly the Wikipedia article on clozapine says "Many male patients have experienced ceasure [presumably 'cessation' is meant] of ejaculation during orgasm as a side effect of clozapine, though this is not documented in official drug guides".The similar sexual side-effects of some antidepressants are due to 5-HT2 receptors, and there are drugs that block these receptors, such as mirtazepine, but this may be beyond your doctor's knowledge.